# SDR ASAA2018092426231

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 1,357 hours, 386 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU MAINT MESSAGE. GROUNDED - YES. ACCOMPLISHED APU RESET AND OPS CHECK PER AMM 49-00-00-710-010 NO STATUS MESSAGE PRESENT.
